RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 4, Pages 449–454 (Mi jsfu782)  

Adiabatic limit in Yang–Mills equations in $\mathbb{R}^4$

Armen G. Sergeev

Steklov Mathematical Institute, Gubkina, 8, Moscow, 119991, Russia

Abstract: Our goal is to present an approach to the proof of the harmonic spheres conjecture based on the adiabatic limit construction. This construction allows to associate with an arbitrary Yang–Mills $G$-field on the Euclidean 4-dimensional space a harmonic map of the Riemann sphere to the loop space of the group $G$.

Keywords: Yang–Mills fields, loop spaces, adiabatic limit, harmonic maps.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 16-52-12012_м_а
18-51-41011_Узб_т
While preparing this paper the author was partially supported by the RFBR grants 16-52-12012, 18-51-41011 and the Program of Presidium of RAS "Nonlinear Dynamics".


DOI: https://doi.org/10.17516/1997-1397-2019-12-4-449-454

Full text: PDF file (112 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 17.10.2018
Received in revised form: 16.01.2019
Accepted: 06.04.2019
Language:

Citation: Armen G. Sergeev, “Adiabatic limit in Yang–Mills equations in $\mathbb{R}^4$”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019), 449–454

Citation in format AMSBIB
\Bibitem{Ser19}
\by Armen~G.~Sergeev
\paper Adiabatic limit in Yang--Mills equations in $\mathbb{R}^4$
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 4
\pages 449--454
\mathnet{http://mi.mathnet.ru/jsfu782}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-4-449-454}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483323900007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu782
  • http://mi.mathnet.ru/eng/jsfu/v12/i4/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:33
    Full text:14
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019